# SDR DALA2023091407570

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50044
- Aircraft time: 10,085 hours, 4,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO REOPEN 1L TO BOARD PAX. DOOR JAMMED. RE-SEQUENCED FWD PASSENGER DOOR REF A220 AMP 52-00. PERFORMED OPS TEST OF MODE SELECT HANDLE MECHANISM REF A220 AMP 52-11. OPS NML. (LP# 4958560)
